# SDR AALA202305185691

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 30,954 hours, 6,352 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE ON FLIGHT ATTENDANTS PANEL, NO SMOKE DETECTED. MAINTENANCE ACCOMPLISHED TSM 24-00-00 AND RESET THE CIDS AND FAULT CLEARED. A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED WITH NO FAULTS NOTED.
